Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Holomorphic germs on Tsirelson’s space
HTML articles powered by AMS MathViewer

by Jorge Mujica and Manuel Valdivia PDF
Proc. Amer. Math. Soc. 123 (1995), 1379-1384 Request permission

Abstract:

We show that if K is an arbitrary compact subset of the Banach space constructed by Tsirelson, then the space $\mathcal {H}(K)$ of all holomorphic germs on K, with its natural inductive limit topology, is totally reflexive.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G20, 46E50
  • Retrieve articles in all journals with MSC: 46G20, 46E50
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1379-1384
  • MSC: Primary 46G20; Secondary 46E50
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1219730-5
  • MathSciNet review: 1219730